# SDR 03FDEA00434

- Difficulty date: April 11, 2003
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N393FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Aircraft time: 75,577 hours, 26,903 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-7160-69657, NUMBER 2 ENGINE COWL-ENGINE DRAIN HEATER WIRING RESTORATION.  COMPLIED WITH EA 8-7161-69657.  ADDED WIRES PER EA 8-7160-69657 NUMBER 2 ENGINE COWL, ENGINE HEATER WIRING RESTORATION.
